Okay, I'm 18 (yes, young) and I had my daughter on June 20 last year. Just the day before she even turned a month, I had decided that I'm not taking any chances and I got the IUD placed. Now she's almost 7mos and Saturday makes it 6mos for the Mirena; so far I've experienced the hair falling out, horrible weight gain, irregular spotting and such. But just this month, I have been bleeding since the 1st, I'll go to the bathroom and it'll lighten up, then it's still there when I get up for school; not only that, but at first my skin was so clear, now I can feel all of my pimples coming up and its horrible. I just came to terms with not being able to lose the weight but now I dont know if i should be alarmed about my bleeding.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.